# SDR DHL9672103C

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, EXTERIOR FUSELAGE HAS 2 CRACKS AROUND FASTENERS AT BS 188 WL 224 AND WL 219, BS 196 AND WL 222 LEFT SIDE.  CUT OUT DAMAGE, INSTALLED DOUBLER 15 BY 18.5 PER SRM 53-30-3.
